# SDR UPS405522

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS, MAINTENANCE REPORTED BULK CARGO COMPARTMENT FOUND CRACKED WEB AT BS 1960, RBL 2 AROUND BLANKET ATTACHMENT HOLE.  REPAIRED FRAME WEB AT BS 1960 RBL 2 AROUND BLANKET ATTACHMENT PER SRM 51-40-02.
